# SDR UIEA2012041900133

- Difficulty date: April 11, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,272 hours, 9,208 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fastener
- Condition: Missing
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D2/C1 CHECK,  FOUND A MISSING FASTENER AT BS 2598 BULKHEAD LEFT AFT SIDE,  WL 320 LBL 37.
